# SDR AALA202208115747

- Difficulty date: July 20, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WHEEL WELL VAPOR BARRIER CRACKED JUST OUT BOARD OF HYDRAULIC FILTER. INSTALLED LEFT WHEEL WELL VAPOR BARRIER FABRIC PATCH REPAIR JUST OUTBOARD OF THE HYDRAULIC FILTER.
